MAUDE Adverse Event Report: MEDTRONIC, INC. ACHIEVE ADVANCE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC, INC. ACHIEVE ADVANCE MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 2ACH20
Medical Device Problem Codes Compatibility Problem (2960); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving a mapping catheter, there was difficulty inserting the mapping catheter into the balloon.Upon successful insertion, a deformed loop and physical damage, specifically a tip/loop kink, were observed on the mapping catheter.The mapping catheter was replaced to resolve the issue.The procedure was completed with cryo.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was later reported that during preparation for the same procedure, the protective cover was accidentally slid off the end of the balloon catheter, and excessive bubbles were noticed during bathing, leading to safety concerns.The issue was identified by healthcare professionals, and the balloon catheter was subsequently replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: afapro28, product type: balloon catheter.Product event summary: the 2ach20 mapping catheter with lot number 9085322 was returned and analyzed.Visual inspection showed the loop was kinked/twisted near electrode number one.The functional test was performed using a multimeter and the mapping catheter was connected to the test cable.The continuity and impedance measurement between the electrodes and the other side of the cable showed the electrode's continuity and impedance to the cable were normal.The insertion compatibility inspection was performed with the test catheter and the returned mapping catheter.As received, the mapping catheter was inserted and retracted into the balloon test catheter without any issues.The kink observed on the loop section of the mapping catheter did not interfere with the test.In conclusion, the reported tip/loop link was confirmed through returned product analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was also reported that during the procedure involving the use of another mapping catheter, physical damage to the catheter was observed, specifically that the introducer came off of the mapping catheter.The mapping catheter was replaced.
 
Additional Manufacturer Narrative
Product analysis #(b)(4): analysis information -- 2024-12-03 11:04:20 est_ pli# 10 product id# 2ach20 achieve mapping catheter was visually inspected, functionally tested as per product analysis guidelines d00638949.A kink was observed at the tip/loop of the pebax tubing.Analysis date: 2024-12-03 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACHIEVE ADVANCE MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20819569
Report Number2182208-2024-05107
Device Sequence Number18374900
Product Code DRF
UDI-Device Identifier00643169590984
UDI-Public00643169590984
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162892
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Model Number2ACH20
Device Catalogue Number2ACH20
Device Lot Number9085322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer12/03/2024
Not provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date12/13/2024
12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2ACH20 MAPPING CATHETER.; SEE H11...; SEE H11...
Patient SexUnknown